Translator Disclaimer
June 2012 A note on a conjecture of Gonek
Micah B. Milinovich, Nathan Ng
Funct. Approx. Comment. Math. 46(2): 177-187 (June 2012). DOI: 10.7169/facm/2012.46.2.3

Abstract

We derive a lower bound for a second moment of the reciprocal of the derivative of the Riemann zeta-function over the zeros of $\zeta(s)$ that is half the size of the conjectured value. Our result is conditional upon the assumption of the Riemann Hypothesis and the conjecture that the zeros of the zeta-function are simple.

Citation

Download Citation

Micah B. Milinovich. Nathan Ng. "A note on a conjecture of Gonek." Funct. Approx. Comment. Math. 46 (2) 177 - 187, June 2012. https://doi.org/10.7169/facm/2012.46.2.3

Information

Published: June 2012
First available in Project Euclid: 25 June 2012

zbMATH: 1318.11109
MathSciNet: MR2931664
Digital Object Identifier: 10.7169/facm/2012.46.2.3

Subjects:
Primary: 11M06
Secondary: 11M26

Rights: Copyright © 2012 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.46 • No. 2 • June 2012
Back to Top